# SDR VNAA20251216016

- Difficulty date: December 16, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N634NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 20,735 hours, 15,998 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC67012137951
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB LEADING EDGE SS57.16 WAS FOUND AT LH WING.  CRACK ON RIB LEADING EDGE SS57.16 WAS FOUND AT LH WING WAS REPAIRED PER REO 690-57-41-240 REV-.
